Israel Journal of Mathematics

, Volume 107, Issue 1, pp 333–341

ExtensionsQ-régulières deQ(t) de groupe de Galois 6.A6 et 6.A7

Article

Abstract

We prove that 6A6 and 6A7 are Galois groups of regular extensions ofQ(t), therefore of infinitely many extensions ofQ.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    J. K. Arason,Cohomologische Invarianten Quadratischer Formen, Journal of Algebra36 (1975), 448–491.MATHCrossRefMathSciNetGoogle Scholar
  2. [2]
    J. H. Conway, R. T. Curtis, S. P. Norton, R. A. Parker and R. A. Wilson,Atlas of Finite Groups: Maximal Subgroups and Ordinary Characters for Simple Groups, Clarendon Press, Oxford, 1985.MATHGoogle Scholar
  3. [3]
    J.-F. Mestre,Extensions régulières de Q(t), de groupe de Galois {ie341-1}, Journal of Algebra131 (1990), 483–495.MATHCrossRefMathSciNetGoogle Scholar
  4. [4]
    J.-P. Serre,L'invariant de Witt de la forme Tr(x 2), Commentarii Mathematici Helvetici59 (1984), 651–676.MATHCrossRefMathSciNetGoogle Scholar
  5. [5]
    J.-P. Serre,Topics in Galois Theory, Research Notes in Mathematics, Jones, and Bartlett, London, 1992.MATHGoogle Scholar
  6. [6]
    J.-P. Serre,Cohomologie galoisienne des extensions transcendantes pures, inCohomologie Galoisienne, 5-ième édition, révisée et complétée, Lecture Notes in Mathematics5 Springer-Verlag, Berlin, 1994.Google Scholar

Copyright information

© The Magnes Press 1998

Authors and Affiliations

  1. 1.UFR de MathématiquesUniversité de Paris VIIParis Cedex 05France

Personalised recommendations